Existence and Convergence of Weak Positive Solutions of Delta-U = U-Alpha in Bounded Domains of Rn, N-Greater-Than-or-Equal-to-3 - École des Ponts ParisTech Access content directly
Journal Articles Comptes rendus de l'Académie des sciences. Série I, Mathématique Year : 1992

Existence and Convergence of Weak Positive Solutions of Delta-U = U-Alpha in Bounded Domains of Rn, N-Greater-Than-or-Equal-to-3

F. Pacard
  • Function : Author

Abstract

We prove the existence of infinitely many positive solutions having prescribed singularities for the problem - DELTAu = u(alpha) in bounded domains of R(n) when n greater-than-or-equal-to 3 and alpha is close enough to n/(n - 2).
No file

Dates and versions

hal-00779871 , version 1 (22-01-2013)

Identifiers

  • HAL Id : hal-00779871 , version 1

Cite

F. Pacard. Existence and Convergence of Weak Positive Solutions of Delta-U = U-Alpha in Bounded Domains of Rn, N-Greater-Than-or-Equal-to-3. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 1992, 315 (7), pp.793-798. ⟨hal-00779871⟩
76 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More